5 Sustanon 250 side effects you’ll want to avoid! | Forum

Topic location: Forum home » General » General Chat
freemexy Aug 16 '19

Many steroids are built from the ground up using a testosterone base. Sustanon (or Sus) is no different, except that it’s actually a blend of many different testosterone esters, making it a popular choice for testosterone replacement therapy. There are two main versions of Sus: Sustanon 100 and the more popular Sustanon 250 both of which have side effects.sustanon 250

Sustanon 100 is made of testosterone propionate, phenylpropionate and isocaproate. The more popular Sustanon 250 contains all of the testosterone compounds in Sustanon 100, but also has a slower-acting ester called testosterone decanoate. This blend was created with the aim of providing the user with a drug that releases into the system at different rates. Because of this, Sus 250 will remain in the system longer than Sus 100.

Clinically, a Sustanon dose of 250mg is used every 3-4 weeks for testosterone replacement therapy. When used illicitly by bodybuilders, these doses get jacked up to 500mg a week. For hardcore bulking, it’s not uncommon to see doses between 750-1000mg a week. But with doses that high, the Sus side effects really start to hit hard.

1: MAN BOOB MISERY
As is the case with many other steroids, gynecomastia is a real concern with Sustanon 250. Gynecomastia (or gyno) is the swelling of male breast tissue, and can give you some serious moob problems. It can happen to either one breast or both, and can create uneven (wonky) development. Some roid users try and change their dosage of Sustanon to manage this side effect, but it’s not very effective. Although anti-estrogen drugs can be helpful for treating moobs, that’s just another expensive substance to pump into your body. The only real way to avoid moobs is to ditch the roids.
2: BLOAT LIKE A BALLOON
Sustanon is most commonly used during a bulking cycle (period of growth), but some of this growth can be attributed to excess water retention under the skin. This isn’t all bad, as this excess water can help fill your muscles out. However, too much water retention can actually start to give you a smooth, bloated appearance, detracting from the muscle definition you’ve worked so hard to get. And no bodybuilder wants to walk around looking like a fat guy.
3: HAIR LOSS & EXCESS BODY HAIR
If male-pattern baldness runs in your family, I’ve got bad news for you: there’s a good chance Sustanon will speed up the process of you becoming a baldy. On the flipside, because Sustanon is packed with testosterone, you could end up covered in hair. This is because testosterone, which is an androgenic hormone, helps to regulate your hair growth. So, when you cram your body full of testosterone, there’s a chance you’ll end up looking like bigfoot.
4: PAINFUL ACNE
Like most steroids, Sustanon can cause some pretty explosive acne. If you have a history of acne, it’s extremely likely that you’ll suffer from this side effect. Steroid-induced acne can be extremely painful, and the spots can occur anywhere on your body. Which can be pretty disheartening when your sculpted chest gets covered in pimples. If you’re taking steroids to look good, you might want to rethink your decision.

Share: